Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Severe hair loss. Taking salpecin and minoxidil. Further medication?

hello sir, I am suffering from hair losses for couple of month but recently i have noticed a baldness in my scalp , I have consulted a Doctor he had prescribed Alpecin along with Minoxidil and Vitamins Capsules .... I am regularly taking my prescription, it has been more than 4 months that i have not notice any changes ...So please help me i am at my tender age(21) and it really kills my Confidence level Please help me ...........
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Jun 2015
Hello Amaan,

The symptoms & case history mentioned in your post suggest that you might be having Androgenetic alopecia.
Also known as Male pattern baldness, it usually follows a pattern of receding hairline & is related to genetic makeup and male sex hormones.

Management includes:
1. Minoxidil preparation to be applied directly to the scalp to stimulate the hair follicles.
2. Finasteride preparations that interferes with the production of male hormone linked to baldness.
3. Multivitamin & multi mineral supplementation
But these medications have to be used regularly under the guidance of a hair loss tends to return on stoppage of these medications.

Those cases which do not respond to medical therapy, are managed by hair transplantation. will be better to consult a Dermatologist.
Wishing you a Good Health. Let me know if I need to clarify further.
Thanks & take care.
Answered: Sun, 24 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor